IJPAM: Volume 89, No. 3 (2013)
SUMS OF GEOMETRIC RANDOM VARIABLES
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. We determine a bound for the point metric between the distribution of random sums of independent geometric random variables and an appropriate Poisson distribution. Three examples have been given to illustrate the results obtained.
Received: June 18, 2013
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: geometric random variable, Poisson approximation, random sums, point metric
Download paper from here.
DOI: 10.12732/ijpam.v89i3.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395